# SDR KBM2004F00016

- Difficulty date: December 23, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 13,817 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 4716
- Condition: Inoperative
- Location: Attitude Ind
- Part time: 738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR SHOWS 30 DEGREES NOSE DOWN AND 15 DEGREES RT BANK IN LEVEL FLIGHT, REMOVED AND REPLACED.(K)
